# SDR IPXA1670779

- Difficulty date: December 25, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587622
- Condition: Damaged
- Location: Bs 1012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD FLOOR PANEL POS NR 8L HAS .5" HOLE LBL 81 STA 1012.  REPAIRED IAW SRM 53-00-50-2R.
